# SDR ABXA9800498

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5769859
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD SLOT BOX, OUTBOARD AFT VERTICAL ANGLE IS CRACKED AT THE BOTTOM.  REPAIRED IAW DC8 SRM 51-1-20D.
